# SDR COMA2011020850016

- Difficulty date: February 8, 2011
- Submitted: February 8, 2011
- Operation: Air carrier
- Aircraft: N369CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10079
- Aircraft time: 20,581 hours, 14,709 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: CC670341703
- Condition: Corroded
- Location: Fuselage
- Part time: 20,581 hours, 14,709 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT BULKHEAD AT FS 280 HAS CORROSION ON AFT SIDE AT THE FLOOR LEVEL.  REMOVED AND REPLACED DISCREPANT PANEL IAW SRM 51-42-06 AND 51-42-13.
